# SDR MASA200602234

- Difficulty date: September 6, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N917FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15017
- Aircraft time: 7,099 hours, 5,187 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2710 PHX.  RUDDER LIMIT FAULT AT GATE.  MOC RESET THE SYSTEM WITH CREW.
